World Rural Health Conference
Home Print this page Email this page Small font size Default font size Increase font size
Users Online: 1198
Home About us Editorial board Search Ahead of print Current issue Archives Submit article Instructions Subscribe Contacts Login 
CASE REPORT
Year : 2014  |  Volume : 3  |  Issue : 3  |  Page : 272-274

Losartan-induced ischemic hepatocellular hepatotoxicity: A case report and literature review


Department of Internal Medicine, St. Michael's Medical Center, Seton Hall University School of Health and Medical Sciences, South Orange, NJ, USA

Correspondence Address:
Hamid Shaaban
Department of Internal Medicine, Saint Michael's Medical Center, 111 Central Avenue, Newark, NJ 07102
USA
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/2249-4863.141635

Rights and Permissions

With the increasing use of various medications and supplements nowadays, the incidence of abnormal liver function tests and frank hepatic injury is has been increasing. Medications are now considered one of the most common causes of acute hepatic failure in the United States. Losartan was the first angiotensin 1 (AT1) receptor blocker approved by FDA for the treatment of arterial hypertension. It is a well-tolerated medication with few significant adverse effects. However, losartan-related hepatotoxicity has been reported rarely. We report a case of acute hepatic injury in an adult patient treated with losartan as a monotherapy for arterial hypertension.


[FULL TEXT] [PDF]*
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Related articles
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed1583    
    Printed42    
    Emailed0    
    PDF Downloaded328    
    Comments [Add]    
    Cited by others 4    

Recommend this journal